Approximation of the Zakai equation for diffusions with noise correlation and its application to stochastic volatility estimation

ShinIchi Aihara, Arunabha Bagchi

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publication32nd ISCIE International Symposium on Stochastic Systems Theory and Its Applications
    Place of PublicationKyoto
    PublisherInstitute of Systems, Control and Information Engineers (ISCIE)
    Pages275-280
    Number of pages6
    Publication statusPublished - 1 Nov 2001
    Event32nd International Symposium on Stochastic Systems Theory and its Applications, SSS 2001 - Hotel Monarque, Tochigi, Japan
    Duration: 1 Nov 20012 Nov 2001
    Conference number: 32
    http://sci-sss.org/

    Conference

    Conference32nd International Symposium on Stochastic Systems Theory and its Applications, SSS 2001
    Abbreviated titleSSS
    CountryJapan
    CityTochigi
    Period1/11/012/11/01
    Internet address

    Keywords

    • METIS-203926

    Cite this

    Aihara, S., & Bagchi, A. (2001). Approximation of the Zakai equation for diffusions with noise correlation and its application to stochastic volatility estimation. In 32nd ISCIE International Symposium on Stochastic Systems Theory and Its Applications (pp. 275-280). Kyoto: Institute of Systems, Control and Information Engineers (ISCIE).